# SDR DHL2005781565

- Difficulty date: February 16, 2005
- Submitted: March 20, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, ACCOMPLISH IDENTIFICATION OF EXISTING REPAIR ON UPPER RUDDER RT SKIN AT STA 156 PER ASTAR J/C FCD500001-010-B.  DISCONNECTED UPPER RUDDER ACTUATOR ROD END THROUGH BOLT FOR S/M ACCESS IAW B727 MM 27-20-14.  REMOVED PREVIOUS REPAIR NOT COMPLIANT TO SRM 55-20-3,FIG 1.  DIM PROVIDING CUT OUT 2.5 BY 4 INCHES, FABRICATED DOUBLER REPAIR MAT, USED 2024 T3 .032 PO NR 90001777 DIM. 12 BY 10 INCHES IAW B727 SRM 55-20-3 FIG 1.  ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 55-20-3 FIG 1.  RECONNECTED UPPER RUDDER ACT ROD END BOLT IAW B727 NMM/27-20-141.
